# SDR ASAA2021071635431

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 52,332 hours, 15,758 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Dual
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN VTK FLAG AND DUAL FMC FAILURE CYCLIING ON AND OFF. GROUNDED - YES. PRFORMED FMC RESET PER B737-800 FIM 34-61 TASK 836 OPS CHK NORMAL NO HISTORY 30 DAYS CONTACTED SEAMC JEREMEY.
